# SDR CKSA97071

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653122
- Condition: Shorted
- Location: Nr 1 Engine
- Component: Rroyce, RB211524B02
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1B LOOP COMES ON DURING FLIGHT.  FOLLOWED ABNORMAL PROCEDURE 3-3-3 AFM (FOM).  REMOVED AND REPLACED DETECTOR CONTROL UNIT IAW MM 26-11-08, OPS CHECKS NORMAL.
